Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
porad

Accutane.. blackheads.. what to do with them??

Recommended Posts

Hey all, I've been on accutane for 3 weeks now, and it's been great so far.. anyhow, I have a lot of blackheads on my nose that've come to the surface (I never knew they were there shock.gif ) and I'm wondering what to do with them.. should I let my skin excrete them on its own (assuming it will do that)? Or should I using a blackhead clearing scrub? Keep in mind I already have very dry skin at this point so I'd like to avoid salicylic acid if this will sort itself out..

Any input is appreciated smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×